# SDR SWIA2023083101

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 42,960 hours, 41,375 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU TO ENGINE BLEED SWAP ON DEPARTURE, A SULFUR ODOR WAS NOTICED ALONG WITH A SMALL PLUME OF SMOKE OUT OF THE FO SIDE LARGE GASPER. SMELL AND ODOR CLEARED IMMEDIATELY AND DID NOT RETURN. DID NOT RESTART APU OR SWAP BLEEDS ON ARRIVAL. PACKS WERE OPERATING AT NORMAL PRESSURE AND TEMPERATURES (FLT 5154 FILED OPEN)TROUBLESHOT PER CRJ 200 FIM 21-21-00. STARTED APU AND SELECTED BLEEDS AND PACKS ON IN AN ATTEMPT TO REPLICATE SMOKE EVENT. WHEN PACKS WERE SELECTED ON, PACK 1 QUICKLY OVERTEMPTED AND WOULD NOT COOL IN ANY WAY. PLEASE REFERENCE AML 1202801 FOR PACK RELATED DISCREPANCY. CONTINUED TROUBLESHOOTING BY PERFORMING VISUAL INSPECTION OF BOTH ENGINES AND APU FOR ANY SIGNS OF SMOKE RELATED ISSUES. NO DISCREPANCIES NOTED AT THIS TIME. RAN BOTH ENGINES AND APU. CYCLED BLEEDS THROUGH ALL POSSIBLE CONFIGURATIONS WITH ONLY PACK 2 RUNNING. NO SMOKE OR STRANGE SMELLS NOTED AT ANY TIME IN CABIN OR COCKPIT. MX BELIEVE SMELL AND SMOKE TO HAVE BEEN COMING FROM NUMBER 1 PACK AT TIME OF EVENT.
